MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS T2X OR TABLE V2 (ORT100); OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC. IMRIS T2X OR TABLE V2 (ORT100); OPERATING ROOM TABLE
Model Number ORT100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hydraulic fluid leak was traced to the o-ring gasket between the hydraulic fluid reservoir and the hydraulic pump.The gasket had degraded over time and required replacement.
 
Event or Problem Description
On (b)(6) 2022, during preventive maintenance an imris customer service eningineer observed a small leak of hydraulic fluid in the wall mounted control panel of the t2x operating room table.There was no patient involvement and the table passed functional testing during the preventive maintenance service.

Brand Name
IMRIS T2X OR TABLE V2 (ORT100)
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
paul campbell
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key14805692
Report Number3010326005-2022-00010
Device Sequence Number4653024
Product Code KXJ
UDI-Device Identifier00857534006332
UDI-Public(01)00857534006332
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberORT100
Device Catalogue Number110470-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Initial Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown